# SDR AALA201804275002

- Difficulty date: April 24, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 72,267 hours, 8,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 285W095510
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY POWER ASSIST SUPPLY FAILING.  REPLACED EMERGENCY POWER ASSIST SUPPLY BATTERY PACK AND PERFORMED A SATISFACTORY OPS CHECK IAW MM 52-11-20.
